# SDR AWXA200600956

- Difficulty date: May 5, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003126
- Part serial: 000006
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5865365 - DURING C11 CHECK DISCOVERED RT WING, NR 9 SLAT WEDGE, OB UPPER SKIN IS DELAMINATED AT WING STATION 698R TO WING STATION 705R.  MAINTENANCE REPAIRED DELAMINATED AREA ON THE RT WING, NR 9 SLAT WEDGE, OB UPPER SKIN IAW SRM 51-70-10-2R REPAIR 4 FIG 201.
